# SDR DALA2025042803273

- Difficulty date: April 25, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N6712B
- Make and model: Boeing 757232
- Aircraft serial: 30484
- Aircraft time: 76,710 hours, 29,718 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Not Reported
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6712 DTA MONITOR INSPECTION LOG REF ERA 625721-14 FUSELAGE / FRAME STA 540 / BTW S-24L & S-25L / DENT. CORRECTIVE ACTION: REF ERA 625721-14AD. (0933209)
